Some Symmetric Curvature Conditions on Kenmotsu Manifolds

Authors

  • Riddhi Jung Shah Janata Campus, Nepal Sanskrit University, Nepal

DOI:

https://doi.org/10.3126/jnms.v1i1.42174

Keywords:

Kenmotsu manifold, Locally φ-symmetric, Globally φ-symmetric, Weyl projective curvature tensor

Abstract

In this paper, we study locally and globally φ-symmetric Kenmotsu manifolds. In both curvature conditions, it is proved that the manifold is of constant negative curvature - 1 and globally φ-Weyl projectively symmetric Kenmotsu manifold is an Einstein manifold. Finally, we give an example of 3-dimensional Kenmotsu manifold.

Downloads

Download data is not yet available.
Abstract
40
PDF
31

Author Biography

Riddhi Jung Shah, Janata Campus, Nepal Sanskrit University, Nepal

Department of Mathematics

Downloads

Published

2018-02-11

How to Cite

Shah, R. J. (2018). Some Symmetric Curvature Conditions on Kenmotsu Manifolds. Journal of Nepal Mathematical Society, 1(1), 50–56. https://doi.org/10.3126/jnms.v1i1.42174

Issue

Section

Articles